# SDR CALA9901725

- Difficulty date: December 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33785
- Make and model: Boeing 727232
- Aircraft serial: 20640
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 290 - 300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND BLUE WATER STAINS AND CORROSION ON FLOOR PANEL AT STA 290-300.  THE PANEL WAS REMOVED AND A NEW PANEL WAS INSTALLED IAW SRM 51-10-4, PAGE 4, 51-10-2, AND MM 51-20-0.
